The Helgason-Fourier Transform for Symmetric Spaces II
Journal of Lie theory, Tome 14 (2004) no. 1, pp. 227-242
Cet article a éte moissonné depuis la source Heldermann Verlag
Parasar Mohanty
@article{JLT_2004_14_1_JLT_2004_14_1_a12,
author = {P. Mohanty and S. K. Ray and R. P. Sarkar and A. Sitaram},
title = {The {Helgason-Fourier} {Transform} for {Symmetric} {Spaces} {II}},
journal = {Journal of Lie theory},
pages = {227--242},
year = {2004},
volume = {14},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a12/}
}
TY - JOUR AU - P. Mohanty AU - S. K. Ray AU - R. P. Sarkar AU - A. Sitaram TI - The Helgason-Fourier Transform for Symmetric Spaces II JO - Journal of Lie theory PY - 2004 SP - 227 EP - 242 VL - 14 IS - 1 UR - http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a12/ ID - JLT_2004_14_1_JLT_2004_14_1_a12 ER -
P. Mohanty; S. K. Ray; R. P. Sarkar; A. Sitaram. The Helgason-Fourier Transform for Symmetric Spaces II. Journal of Lie theory, Tome 14 (2004) no. 1, pp. 227-242. http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a12/